# SDR AALA20100317NRT01

- Difficulty date: March 17, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 37,262 hours, 5,096 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY WARMING OVEN NUMBER 1 HAS ELECTRICAL ODOR.  WARMING OVEN NUMBER 1 DEACTIVATED BY PULLING CIRCUIT BREAKER.  REPLACED BUN WARMER ON WARMING COMPARTMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
